MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012530-60
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned to abbott vascular for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other similar incidents reported for this lot.The investigation was unable to determine a conclusive cause for the reported difficulty to deploy.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported the procedure was to treat a lesion with heavy calcification in the superficial femoral artery (sfa).The 8.0 x 60 mm absolute pro self expanding stent system (sess) was advanced without resistance to the target lesion.During stent deployment, the thumbwheel became stuck and stopped working due to the heavy calcification; however, the physician could manipulate the device by pushing the sheath forward to continue deploying the stent successfully.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).The investigation determined the reported difficulties of difficulty to deploy appear to be related to circumstances of the procedure.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7154753
Report Number2024168-2017-10157
Device Sequence Number16158997
Product Code NIO
UDI-Device Identifier08717648175718
UDI-Public08717648175718
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Catalogue Number1012530-60
Device Lot Number7100461
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2017
Supplement Date Received by Manufacturer01/04/2018
Initial Report FDA Received Date12/29/2017
Supplement Report FDA Received Date01/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR